MAUDE Adverse Event Report: THERAKOS, INC THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS, INC THERAKOS XTS PHOTOPHERESIS SYSTEM
Lot Number C749 - KIT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
System was used for treatment.Kit lot c749 was reviewed.There were no non-conformances.This lot met all release requirements.The uvadex lot number was not provided as it was not administered.However, a review of all uvadex lots manufactured since january 2013 was performed.No trends or noncoformances related to the complaint were noted.Trends were reviewed for all complaint categories and no trend was detected for leak centrifuge alarm, occlusion system alarm or system error f183: centrifuge speed too slow.This assessment is based on information available at the time of the investigation.No product was returned by the customer for investigation; therefore, it could not be determined if this specific product met specification.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.(b)(4).Device not returned.
 
Event or Problem Description
Customer stated that during the treatment she had an occlusion system alarm that was solved by flushing the lines with a saline bolus.The system then posted a system error 183 alarm.The clinical services specialist (css) assisted customer to check for the placement of the centrifuge bowl and restart immediately.After the restart, a leak centrifuge alarm was posted.Css requested customer to clean the sensor.Customer stated that there was a blood leak.Css requested customer to abort the treatment and to not return the blood to the patient.Procedure was aborted during the 2nd cycle out of 6.Patient was reported as stable.No product was returned for investigation.

Brand Name
THERAKOS XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS
Manufacturer (Section D)
THERAKOS, INC
hampton NJ 08827
MDR Report Key5553127
Report Number2523595-2016-00086
Device Sequence Number13694400
Product Code LNR
UDI-Device Identifier10705030100016
UDI-Public10705030100016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date09/01/2019
Device Lot NumberC749 - KIT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2016
Initial Report FDA Received Date04/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR